Please use this identifier to cite or link to this item:
Title: Girsanov identities for Poisson measures under quasi-nilpotent transformations
Authors: Privault, Nicolas
Issue Date: 2012
Source: Privault, N. (2012). Girsanov Identities for Poisson Measures under Quasi-nilpotent Transformations. The Annals of Probability, 40(3), 1009-1040.
Series/Report no.: The annals of probability
Abstract: We prove a Girsanov identity on the Poisson space for anticipating transformations that satisfy a strong quasi-nilpotence condition. Applications are given to the Girsanov theorem and to the invariance of Poisson measures under random transformations. The proofs use combinatorial identities for the central moments of Poisson stochastic integrals.
ISSN: 0091-1798
DOI: 10.1214/10-AOP640
Rights: © 2012 Institute of Mathematical Statistics. This paper was published in The Annals of Probability and is made available as an electronic reprint (preprint) with permission of Institute of Mathematical Statistics. The paper can be found at the following official DOI: [].  One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Citations 20

Updated on Mar 9, 2021

Citations 20

Updated on Mar 7, 2021

Page view(s) 20

Updated on May 10, 2021

Download(s) 20

Updated on May 10, 2021

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.